# SDR SWAA2024121774916

- Difficulty date: December 7, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 66,145 hours, 39,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWERED CEILING EXIT SIGN ASSY BROKEN.<[01] REMOVED AND REPLACED AFT LOWERED CEILING EMERGENCY EXIT SIGN ASSY AS PER B737 AMM 33-51-01-960-802. PERFORMED INSTALLATION TEST OF AFT LOWERED CEILING EMERGENCY EXIT SIGN ASSY AS PER B737 AMM 33-51-01-960-802.;[02] VERIFIED STEP # 1;[03] NOTE STEP #2 (2) ABOVE IS NOT N/A. VERIFIED TEST OK
